No adverse reaction after the second injection, other than a slight headache the next day. And toxic pee that was only around Level 2 on the nuclear incident scale, as opposed to Sunday’s Level 7 “Major Accident” greenness.
Odd and a bit unsettling how quickly your body adjusts to these artificial hormones.
I read on a forum about a girl who had nausea and vomiting after her second injection of, I think, 475 units. I’m obviously a very sensitive flower reacting to a mere 75 units, bless.
I’m ill so rarely, it’s good to be reminded how lucky I am to be healthy. There are so many people quietly going about their daily lives shouldering the burden of being ill and in pain. If you are one of them, I salute you.
Finished with the Tamoxifen yesterday and my third injection is tonight. The day 8 scan is tomorrow morning, so that’s another first. I’ve had ghostly menstrual twinges on and off on my left side, so something’s happening in there. Wheezy and tight chest today but I guess that’s just the October weather.
All will be revealed tomorrow.